# SDR DALA2017081506248

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE SKIN CORRODED UNDER ANTENNA SUPPORT FITTING AT STA 757 BL 0. MAINTENANCE FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW ERA PRI 560580-14 AND ER/A 560580-14.
